# SDR DALA2024062406414

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,210 hours, 40,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Nicked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN JUST FWD OF RT AFT PAX DOOR NICKED.  REPAIRED THE SKIN IAW PRI 618681-14 REV 0, PRI 6181681-14 REV 1, PRI 6181681-14 REV 2 AND ERA 618681-14 REV A.
